# SDR ASAA2018061625087

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 35,876 hours, 10,743 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78472002 ON THE NR 2 ENGINE,  FOUND BLADES 1, 13, 16, 17, 19, 23, AND 24 CU-NI-IN COATING DAMAGED BEYOND LIMITS.  ACFT GROUNDED.  INSTALLED NEW FAN BLADES IAW  T/C 78472002.
